Another Intuitionistic Completeness Proof

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)644-662
JournalThe journal of symbolic logic
Volume41
Issue number3
Publication statusPublished - 1976
Externally publishedYes

Cite this

@article{aa436eb67cc34a31a6c9d995e5af7173,
title = "Another Intuitionistic Completeness Proof",
author = "{de Swart}, Harrie",
year = "1976",
language = "English",
volume = "41",
pages = "644--662",
journal = "The journal of symbolic logic",
issn = "0022-4812",
publisher = "Association for Symbolic Logic",
number = "3",

}

Another Intuitionistic Completeness Proof. / de Swart, Harrie.

In: The journal of symbolic logic, Vol. 41, No. 3, 1976, p. 644-662.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Another Intuitionistic Completeness Proof

AU - de Swart, Harrie

PY - 1976

Y1 - 1976

M3 - Article

VL - 41

SP - 644

EP - 662

JO - The journal of symbolic logic

JF - The journal of symbolic logic

SN - 0022-4812

IS - 3

ER -